# SDR IPXA2014090284122

- Difficulty date: March 26, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75352
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT WING LOWER STRINGER 35R CRACKED AT APPROXIMATELY XORS 799.  ACCOMPLISHED STRINGER 35 REPAIR BETWEEN XORS 785 AND XORS 814 REF EA 011-5710-01-A5253 REV I/R AND EO 5710-54954-A.
